Author Topic: 11 days since jumping, severe back and shoulder pain  (Read 180 times)

[Buddie]

11 days since jumping, severe back and shoulder pain
« on: June 08, 2022, 08:51:36 am »
Hello everyone,

Here I am 11 days off of Klonopin. I got down to .23mg and decided to get off for good. Initially my most major symptom was really poor sleep which I can say I am still going through. However my back and shoulders have become increasingly more painful to the point where itís a constant very aggressive pain. It almost feels like back muscles are cramping but when I go to stretch or move around it actually gets worse. I thought I was dehydrated but Iíve been drinking a lot of fluids so I donít think thatís the case. How is it possible to have such crazy physical pain from the meds? Iím not totally sure what to do but this is very debilitating.

I am beyond exhausted. Any input would be highly appreciated. Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 11 days since jumping, severe back and shoulder pain
« Reply #1 on: June 08, 2022, 01:02:54 pm »
I'm sorry for your pain.  It's so hard. I had a lot of shoulder, neck and back pain in the earlier days of withdrawal.  I'm 1 year off now and the pain has improved so much. If you can keep a warm wrap on your neck and shoulders (I used a microwavable one and later got a batter charged one) it can help relax the muscles a little.  Your muscles are tense and hurting because they are accustomed to being relaxed by the medication.  I remember it being so hard to cope with so I am sympathetic. But it will get better! It will. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 11 days since jumping, severe back and shoulder pain
« Reply #2 on: June 08, 2022, 02:53:43 pm »
Benzos are good muscle relaxers. When you stop taking them, you get a rebound in muscle tension that you don't really have any conscious control over. The sxs can be really bizarre and physically and psychologically painful until homeostasis occurs. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 11 days since jumping, severe back and shoulder pain
« Reply #3 on: June 08, 2022, 07:11:57 pm »
I'm sorry for your pain.  It's so hard. I had a lot of shoulder, neck and back pain in the earlier days of withdrawal.  I'm 1 year off now and the pain has improved so much. If you can keep a warm wrap on your neck and shoulders (I used a microwavable one and later got a batter charged one) it can help relax the muscles a little.  Your muscles are tense and hurting because they are accustomed to being relaxed by the medication.  I remember it being so hard to cope with so I am sympathetic. But it will get better! It will.

Thanks for breaking that down that would make sense as to why Iím super tense. I tried tumeric and it seemed to help out with the pain. 1 year off is quite a feat nice job on that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 11 days since jumping, severe back and shoulder pain
« Reply #4 on: June 08, 2022, 07:14:24 pm »
Benzos are good muscle relaxers. When you stop taking them, you get a rebound in muscle tension that you don't really have any conscious control over. The sxs can be really bizarre and physically and psychologically painful until homeostasis occurs.

Thanks for sharing that. I read your bio with your post and I hope you are able to find some relief after being on the medications for all those years. I donít wish this nightmare on anyone.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.